| Lost password
103 users onlineYou are not loggend in.  Login
Collagen supplement adverse reaction?
 1
 1
03/03/20 15:42
DThur 
03/03/20 15:42
DThur 
Collagen supplement adverse reaction?

I have had moderately advanced Dupuytren's in one hand for years. It never occurred to me that a collagen peptides protein powder supplement I started using recently for gut, skin, nails health could be problematic for my condition. Makes sense as excess collagen causes all our problems. Has anybody else had this experience (or are you all smarter than I am, haha)? Just wondering if I can do anything to mitigate it. It caused a flare-up in my next most vulnerable finger. Very swollen and painful. Thanks!

03/03/20 17:46
wach 

Administrator

03/03/20 17:46
wach 

Administrator

Re: Collagen supplement adverse reaction?

Difficult to say whether your supplement caused your flare or not. It may well be (you might also check the paragraph on chondroitin at the end of https://www.dupuytren-online.info/dupuyt..._therapies.html. Is your Dupuytren's getting better when you stop taking the supplement?

Wolfgang

03/03/20 18:44
DThur 
03/03/20 18:44
DThur 
Re: Collagen supplement adverse reaction?

Too soon to tell if dropping supplement is helping. There could be multiple factors involved. Arthritis and possible autoimmune issues also plague me now and then. It is odd because I don't associate inflammation and finger tenderness with Dupuytren's.

 1
 1
reaction   adverse   vulnerable   paragraph   Dupuytren   chondroitin   therapies   experience   dupuytren-online   associate   supplement   inflammation   Difficult   Arthritis   Collagen   tenderness   autoimmune   problematic   wondering   moderately